MathSciNet Relay Station
MathSciNet bibliographic data
MR467595 53C20
Berger, Marcel Volume et rayon d'injectivité dans les variétés riemanniennes de dimension $3$. (French) Osaka J. Math. 14 (1977), no. 1, 191–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement